# SDR SWAA2014061128958

- Difficulty date: June 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65C3805822
- Part serial: 3146C
- Condition: Leaking
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT ACTUATOR LEAKED.  R & R ACTUATOR IAW AMM.
